| Model Number |
5903190 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2022).
Event or Problem Description
It was reported that approximately eight months post dialysis catheter placement procedure, the dialysis catheter allegedly had crack on the y section.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 19cm glidepath d/l catheter was returned for evaluation.Gross visual, tactile and functional evaluations were performed.The investigation is unconfirmed for the reported fracture issue as no fractures were noted and no leaks were observed as water exited the distal end of the catheter successfully.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 09/2022).H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that approximately eight months post dialysis catheter placement procedure, the dialysis catheter allegedly had a crack on the y section.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 19cm equistream d/l catheter was returned for evaluation.Gross visual, tactile and functional evaluations were performed.The investigation is unconfirmed for the reported fracture issue as no fractures were noted and no leaks were observed as water exited the distal end of the catheter successfully.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (expiration date: 09/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.